MAUDE Adverse Event Report: MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDOSCOPE

MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDOSCOPE
Model Number SRS05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The first day after surgery ((b)(6) 2017), the patient had throat discomfort, with a slight discomfort of substernal esophagus and middle & upper abdominal region.There was no fever or abdominal pain but since her blood leucocytes were high, she was placed on an intravenous infusion of cefazolin for anti-infection treatment.Later, the patient did have a fever, the highest temperature being 38.3 degrees celsius.The symptoms were marked by throat pain with a slight discomfort in the posterior esophagus and the middle and upper abdomen and fatigue.The patient refused to have a chest and abdominal ct done to determine the reason for the symptoms so the hospital continued the antibiotics, anti-inflammatory drugs treatment, and ppi drugs to protect the stomach.The fever lasted for more than three days; then the body temperature returned to normal and the symptoms gradually disappeared.On the sixth day ((b)(6)), the blood tests were normal.The patient remained on intravenous antibiotics for another two days and then was discharged on (b)(6) 2017.

Brand Name
MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
MEDIGUS LTD
7a industrial park
pob 3030
omer, 84965
IS  84965
MDR Report Key6677619
Report Number3004444684-2017-00001
Device Sequence Number13470866
Product Code ODE
UDI-Device Identifier07290014036062
UDI-Public07290014036062
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/06/2018
Device Model NumberSRS05
Device Catalogue NumberMMAA1006004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age50 YR
Patient Weight80